Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Dr Alan Haynes

Research group:
PhD, UT Austin, 2006
Past staff member


RESEARCH INTERESTS

The core of my mathematical interests are in the fields of analytic number theory, Diophantine approximation, probability theory, dynamical systems, and ergodic theory. At present I am investigating questions in the theory of mathematical quasi-crystals, to try to determine when different quasi-crystals constructed using particular techniques can be deformed nicely into each other. These questions are phrased in the languages of topological groups and algebraic topology, and appear to be closely linked with well known problems in Diophantine approximation.


TEACHING

Year: 2015/16
Title Course category Term
Galois Theory 3rd year Spring


PUBLICATIONS

Submitted

In Press

Haynes A, Ghosh A.  In Press.  Projective metric number theory. J. Reine Angew. Math. (Crelle's Journal).

2014

Hawkins E, Haynes A.  2014.  Deformation Quantization and Irrational Numbers. Journal of Symplectic Geometry. 12(1):1–22.

2013

2012

2011

See all years

Edited 11 Aug 2016 - 15:23 by cac7

Back to the Top

Oberwolfach1.jpeg